# SDR K11A2008102372203

- Difficulty date: August 13, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ON THE LOWER SURFACE OF THE UPPER CHORD AT WEB HAS GRINDING MARKS AND CORROSION BEYOND LIMITS.
